Alert archive / New Mexico / Wind Advisories in 2022
Wind Advisory 38, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 23, 2022, 3:22 AM MDT for 13 counties in New Mexico. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2022, 3:22 AM MDT (09:22 UTC)
- Expired
- Apr 23, 2022, 6:00 PM MDT
- In force
- 15 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Colfax County, NM, Curry County, NM, Guadalupe County, NM, Harding County, NM, Mora County, NM, Quay County, NM, Rio Arriba County, NM, San Miguel County, NM, Santa Fe County, NM, Taos County, NM, Torrance County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 164 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5674 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
484 WWUS75 KABQ 230922 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 322 AM MDT Sat Apr 23 2022 NMZ214-215-223-231800- /O.NEW.KABQ.WI.Y.0038.220423T0922Z-220424T0000Z/ Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Central Highlands- 322 AM MDT Sat Apr 23 2022 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West-northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Southern Sangre de Cristo Mountains, East Slopes Sangre de Cristo Mountains and Central Highlands. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Extra attention should be given to cross winds. Strong winds may generate more wildfire smoke over the region with reduced visibility and poor air quality. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ212-222-228-229-231>235-231800- /O.NEW.KABQ.WI.Y.0038.220423T1500Z-220424T0000Z/ Glorieta Mesa Including Glorieta Pass-Estancia Valley- Far Northeast Highlands-Northeast Highlands-Harding County- Eastern San Miguel County-Guadalupe County-Quay County- Curry County- 322 AM MDT Sat Apr 23 2022 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING... * WHAT...West-northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Glorieta Mesa Including Glorieta Pass, Estancia Valley, Far Northeast Highlands, Northeast Highlands, Harding County, Eastern San Miguel County, Guadalupe County, Quay County and Curry County. * WHEN...From 9 AM this morning to 6 PM MDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Extra attention should be given to cross winds if travelling along I-25 and portions of I-40. Strong winds may generate more wildfire smoke over the region with reduced visibility and poor air quality. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
2 follow-up statements
401 WWUS75 KABQ 231525 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 925 AM MDT Sat Apr 23 2022 NMZ223-240000- /O.UPG.KABQ.WI.Y.0038.000000T0000Z-220424T0000Z/ /O.NEW.KABQ.HW.W.0016.220423T1525Z-220424T0000Z/ Central Highlands- 925 AM MDT Sat Apr 23 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts of 50 to 60 mph. * WHERE...Central Highlands. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Extra attention should be given to cross winds. Strong winds may generate more wildfire smoke over the region with reduced visibility and poor air quality. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ228-229-240000- /O.UPG.KABQ.WI.Y.0038.000000T0000Z-220424T0000Z/ /O.NEW.KABQ.HW.W.0016.220423T1525Z-220424T0000Z/ Far Northeast Highlands-Northeast Highlands- 925 AM MDT Sat Apr 23 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts of 50 to 60 mph. * WHERE...Far Northeast Highlands and Northeast Highlands. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Extra attention should be given to cross winds. Strong winds may generate more wildfire smoke over the region with reduced visibility and poor air quality. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ227-230-240000- /O.EXA.KABQ.WI.Y.0038.000000T0000Z-220424T0000Z/ Johnson and Bartlett Mesas Including Raton Pass-Union County- 925 AM MDT Sat Apr 23 2022 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 25 to 30 mph with gusts up to 50 mph. * WHERE...Johnson and Bartlett Mesas Including Raton Pass and Union County. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. * ADDITIONAL DETAILS...Extra attention should be given to cross winds. Strong winds may generate more wildfire smoke over the region with reduced visibility and poor air quality. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ212-222-231>235-240000- /O.CON.KABQ.WI.Y.0038.000000T0000Z-220424T0000Z/ Glorieta Mesa Including Glorieta Pass-Estancia Valley-Harding County-Eastern San Miguel County-Guadalupe County-Quay County- Curry County- 925 AM MDT Sat Apr 23 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Estancia Valley, Curry County, Guadalupe County, Quay County, Glorieta Mesa Including Glorieta Pass, Eastern San Miguel County and Harding County. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Extra attention should be given to cross winds if travelling along I-25 and portions of I-40. Strong winds may generate more wildfire smoke over the region with reduced visibility and poor air quality. $$ NMZ214-215-240000- /O.CON.KABQ.WI.Y.0038.000000T0000Z-220424T0000Z/ Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 925 AM MDT Sat Apr 23 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...East Slopes Sangre de Cristo Mountains and Southern Sangre de Cristo Mountains. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Extra attention should be given to cross winds. Strong winds may generate more wildfire smoke over the region with reduced visibility and poor air quality. $$ 15
210 WWUS75 KABQ 232343 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 543 PM MDT Sat Apr 23 2022 NMZ223-228-229-240045- /O.EXP.KABQ.HW.W.0016.000000T0000Z-220424T0000Z/ Central Highlands-Far Northeast Highlands-Northeast Highlands- 543 PM MDT Sat Apr 23 2022 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING... Windy conditions will persist this evening, but well below warning threshold. Crosswinds on north to south oriented roads will continue to cause difficult driving conditions for high profile vehicles. $$ NMZ212-214-215-222-227-230>235-240045- /O.EXP.KABQ.WI.Y.0038.000000T0000Z-220424T0000Z/ Glorieta Mesa Including Glorieta Pass-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Estancia Valley- Johnson and Bartlett Mesas Including Raton Pass-Union County- Harding County-Eastern San Miguel County-Guadalupe County-Quay County-Curry County- 543 PM MDT Sat Apr 23 2022 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... Winds will continue to decrease through the evening and are already below advisory threshold, therefore the Wind Advisory will be allowed to expire. $$ 11
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 23, 3:15 AM MDT, 7 minutes earlier.
Area forecast discussion, Apr 23, 3:15 AM MDT, 7 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 315 AM MDT Sat Apr 23 2022 .SYNOPSIS... Much weaker winds are forecast today, but still strong enough to warrant wind advisories and Red Flag Warnings for much of the eastern plains today. A backdoor front and upper level disturbance brings cooler weather and higher dewpoints into the state Sunday and Monday. An east canyon wind will likely result at Albuquerque and Santa Fe Monday morning with the arrival of the backdoor front. Otherwise, it will be mostly pleasant spring weather across the Land of Enchantment for the early week period. The only potential down side will be the potential for virga showers Tuesday and isolated to scattered storms Wednesday producing strong gusts of wind. Dry, windy, and warmer weather returns Thursday and beyond. && .DISCUSSION... SHORT TERM...(TODAY THROUGH SUNDAY)... The very impressive storm system from Friday is intensifying even further over the northern Great Plains this morning. A 100-120 kt jet max in its wake will slide eastward across the southern Rockies today. West to northwest winds are expected to strengthen quickly this morning with gusts of 40 to 55 mph from the Sangre de Cristo Mts eastward across east- central and northeast NM. A Wind Advisory will be issued for this area thru late afternoon. Max temps today will be much cooler and around 5 to 10F below normal. More blowing dust and areas of smoke are likely as wildfires continue to rage across parts of the region. Winds will turn to the northwest then north by early evening as high pressure builds south into NM. Smoke from the Cerro Pelado fire may significantly impact the RGV from KSAF to KABQ as drainage winds draw smoke southward. The I-25 corridor will be impacted from Calf Canyon and Cooks Peak. Winds then finally relax Saturday night which will lead to stronger midslope inversions and colder min temps. Smoke impacts may be exacerbated by these more stable conditions. Min temps will also be below freezing in a few areas that are approaching the start to the growing season. A secondary upper level trough axis will shift southeast thru the southern Rockies on Sunday with breezy northwest winds. A weak back door cold front over eastern NM will keep winds more easterly near the TX border. Max temps will trend a few degrees warmer compared to today but still remain slightly below normal. Just enough moisture and lift may be in place over the northern high terrain to develop a few rain and high terrain snow showers closer to the CO border. The rest of NM will be sunny with very dry conditions. LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)... A change in the weather pattern starts next week and the long term period Monday, with a backdoor cold front bringing cooler and more moist air through the eastern plains. Model guidance brings this front through the gaps of the central mountain chain producing an east canyon wind at ABQ and Santa Fe Monday morning. Meanwhile, a trailing upper trough will clip northeastern NM generating showers along the east slopes and adjacent highlands to the Sangre de Cristo Mountains early Monday. Low clouds and perhaps a few sprinkles may reach portions of the central highlands stretching southward from Las Vegas to Vaughn to eastern Lincoln. Otherwise, the main sensible weather change will be a drop in temperatures Monday afternoon compared with Sunday’s readings. The upper trough is replaced by a weak ridging pattern by Tuesday, with surface easterly flow advancing further west into NM and turning southerly by Tuesday morning. A very pleasant day looks on tap for Tuesday with temperatures within a few degrees of normal areawide. Some virga showers cannot entirely be ruled out, but overall PoPs are near zero. This changes Wednesday with a weakening perturbation entering the state, overriding the increased low-level moisture. Daytime heating and instability provided by this upper level feature looks to generate a few isolated-scattered afternoon storms through central NM, moving eastward late in the day. Drier air moving in from the west in the wake of the upper level feature will likely undercut any storm cell, limiting wetting footprints. A return to drier, breezy, and warmer weather arrives Thursday and lasts to the end of the work week. Guyer/24 && .FIRE WEATHER... ...RED FLAG WARNING IN EFFECT TODAY FOR ALL OF EASTERN NM AND THE LOWER TERRAIN OF NORTH CENTRAL NM... The strongest winds have moved out of the region overnight as a very impressive storm system ejects across the northern Great Plains. West to northwest winds will not be as strong today but widespread windy conditions are still expected. Despite cooler temperatures, very low humidity and moderately unstable conditions will still create critical fire weather over eastern NM and the lower terrain of north-central NM to include the Rio Grande Valley. Surface high pressure will build south tonight and allow winds to become more northerly with drainage flow likely in the RGV. A weak back door front over eastern NM will allow winds to be more easterly near the TX border. Northwest winds will be breezy Sunday but only elevated critical fire weather is expected. Monday thru Wednesday will bring a much needed reprieve as a weak upper level ridge crests slowly eastward over the region. Temps will trend warmer and humidity will remain very low Monday and Tuesday but winds will be lighter. Return flow begins deepening toward the west Tuesday night with potential for scattered showers and a few storms Wednesday from the central mt chain eastward. Recoveries will also trend much higher each night thru Wednesday night. The potential for critical fire weather will increase again next Thursday and Friday as much drier and windy conditions return. Guyer && .AVIATION... 06Z TAF CYCLE West and southwest winds will continue tapering off overnight as the powerful storm system from Friday shifts east of NM. Areas of BLDU and smoke will continue to generate periods of MVFR cigs/vsbys over central and eastern NM. The SPoRT Dust ML product confirms a large area of dust moving slowly east across east-central and northeast NM. Most likely impacts will stretch from KCAO to KTCC and KCVN thru 09Z. Farther north and west, a few rain and high terrain snow showers with MVFR cigs along the CO border will dissipate thru 12Z. Strong west to northwest winds will return Saturday aft 16Z with gusts to btwn 25 and 35 kt at many terminals. Areas of BLDU and smoke are likely again with lcl MVFR cigs/vsbys. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 60 28 61 30 / 0 0 0 0 Dulce........................... 55 23 58 24 / 5 0 5 5 Cuba............................ 55 25 57 27 / 0 0 0 0 Gallup.......................... 59 21 61 23 / 0 0 0 0 El Morro........................ 55 25 58 27 / 0 0 0 0 Grants.......................... 59 21 63 22 / 0 0 0 0 Quemado......................... 58 27 62 27 / 0 0 0 0 Magdalena....................... 63 33 67 34 / 0 0 0 0 Datil........................... 58 28 63 29 / 0 0 0 0 Reserve......................... 69 25 72 23 / 0 0 0 0 Glenwood........................ 74 32 78 37 / 0 0 0 0 Chama........................... 48 21 52 21 / 20 0 10 10 Los Alamos...................... 57 34 60 35 / 0 0 0 5 Pecos........................... 56 30 60 32 / 0 0 5 10 Cerro/Questa.................... 51 26 55 32 / 5 0 20 30 Red River....................... 46 21 53 22 / 5 0 30 30 Angel Fire...................... 47 17 51 19 / 10 0 20 30 Taos............................ 56 21 59 27 / 0 0 10 20 Mora............................ 54 26 59 27 / 0 0 10 20 Espanola........................ 63 30 66 34 / 0 0 5 10 Santa Fe........................ 57 31 61 34 / 0 0 5 10 Santa Fe Airport................ 61 29 65 32 / 0 0 0 5 Albuquerque Foothills........... 63 39 68 40 / 0 0 0 0 Albuquerque Heights............. 65 39 70 38 / 0 0 0 0 Albuquerque Valley.............. 68 35 71 36 / 0 0 0 0 Albuquerque West Mesa........... 66 38 68 37 / 0 0 0 0 Belen........................... 69 35 71 33 / 0 0 0 0 Bernalillo...................... 66 35 69 37 / 0 0 0 0 Bosque Farms.................... 69 31 71 33 / 0 0 0 0 Corrales........................ 66 36 70 37 / 0 0 0 0 Los Lunas....................... 69 33 71 35 / 0 0 0 0 Placitas........................ 62 37 66 38 / 0 0 0 5 Rio Rancho...................... 65 37 67 37 / 0 0 0 0 Socorro......................... 73 40 74 40 / 0 0 0 0 Sandia Park/Cedar Crest......... 57 35 61 36 / 0 0 0 5 Tijeras......................... 60 34 64 35 / 0 0 0 5 Edgewood........................ 59 32 63 32 / 0 0 0 5 Moriarty/Estancia............... 62 25 66 28 / 0 0 0 5 Clines Corners.................. 57 29 61 30 / 0 0 0 5 Mountainair..................... 62 33 65 33 / 0 0 0 0 Gran Quivira.................... 63 34 66 35 / 0 0 0 0 Carrizozo....................... 67 39 71 40 / 0 0 0 5 Ruidoso......................... 62 36 67 36 / 0 0 0 5 Capulin......................... 60 28 57 27 / 0 0 20 40 Raton........................... 63 26 62 29 / 0 0 20 50 Springer........................ 63 28 64 32 / 0 0 10 30 Las Vegas....................... 59 27 61 29 / 0 0 5 20 Clayton......................... 70 35 64 34 / 0 0 0 20 Roy............................. 64 32 64 33 / 0 0 5 20 Conchas......................... 72 36 72 39 / 0 0 0 10 Santa Rosa...................... 68 34 70 38 / 0 0 0 10 Tucumcari....................... 74 37 73 40 / 0 0 0 10 Clovis.......................... 73 40 74 41 / 0 0 0 10 Portales........................ 75 38 76 41 / 0 0 0 10 Fort Sumner..................... 73 37 75 41 / 0 0 0 10 Roswell......................... 81 43 81 48 / 0 0 0 10 Picacho......................... 72 40 74 41 / 0 0 0 5 Elk............................. 70 39 74 38 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM this morning to 8 PM MDT this evening for the following zones... NMZ102>104-107-108. Wind Advisory from 9 AM this morning to 6 PM MDT this evening for the following zones... NMZ212-222-228-229-231>235. Wind Advisory until 6 PM MDT this evening for the following zones... NMZ214-215-223. &&
In the hours before
Local storm report, Apr 22, 10:01 PM MDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1001 PM MDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM NON-TSTM WND GST RATON CREWS AIRPORT 36.73N 104.50W
04/22/2022 M62 MPH COLFAX NM ASOS
ASOS STATION KRTN RATON CREWS AIRPORT.
&&
RJHLocal storm report, Apr 22, 10:04 PM MDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1004 PM MDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM NON-TSTM WND GST 1 E CLAYTON 36.45N 103.15W
04/22/2022 M61 MPH UNION NM ASOS
ASOS STATION KCAO CLAYTON MUNI AIRPARK.
&&
RJHLocal storm report, Apr 22, 10:05 PM MDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1005 PM MDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM NON-TSTM WND GST 4 NE SOUTH VALLEY 35.05N 106.62W
04/22/2022 M58 MPH BERNALILLO NM ASOS
ASOS STATION KABQ ALBUQUERQUE INTL SUNPORT.
&&
RJHLocal storm report, Apr 22, 11:04 PM MDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1104 PM MDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM NON-TSTM WND GST 1 NE ABO 34.47N 106.32W
04/22/2022 E61 MPH TORRANCE NM AMATEUR RADIO
&&
RJHThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 6:41 PM MDT | Dust Storm Warning | ABQ | Los Alamos, McKinley, Rio Arriba, Sandoval, San Juan, Taos | 2 hr |
| Apr 22, 6:44 PM MDT | Dust Storm Advisory | ABQ | Bernalillo, Cibola, Sandoval, San Miguel, Santa Fe, Socorro and 2 more | 2 hr |
| Apr 22, 7:42 PM MDT | Dust Storm Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 63 min |
| Apr 23, 9:25 AM MDT | High Wind Warning | ABQ | Colfax, Mora, San Miguel, Santa Fe, Torrance | 9 hr |
Nearby
Wind Advisories in New Mexico, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.